# SDR AALA20100912DFW05

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 64,522 hours, 23,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER AT LEFT NUMBER 4 DOOR FORWARD SIDE IS MISSING.  INSTALLED EMERGENCY EXIT IDENTIFIER AT LEFT NUMBER 4 DOOR FORWARD.  OPS CHECKED NORMAL.
